# SDR ASOA201102342

- Difficulty date: November 18, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 22,996 hours, 20,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL, AFT HAND RAIL STOWAGE CUP FLOOR SUPPORT CLIP CORRODED.  R & R CLIP AT PAX DOOR SILL, AFT SIDE IAW SRM 51-42-06.  THIS IS A MINOR REPAIR.
